INVESTIGADORES
ARLEGO Marcelo Jose Fabian
artículos
Título:
Scaling and width distributions of parity-conserving interfaces
Autor/es:
ARLEGO MARCELO; GRYNBERG MARCELO
Revista:
PHYSICAL REVIEW E - STATISTICAL PHYSICS, PLASMAS, FLUIDS AND RELATED INTERDISCIPLINARY TOPICS
Editorial:
American Physical Society
Referencias:
Lugar: New York; Año: 2013 vol. 88 p. 52408 - 52416
ISSN:
1063-651X
Resumen:
We present an alternative finite-size approach to a set of parity-conserving interfaces involving attachment, dissociation, and detachment of extended objects in 1+1 dimensions. With the aid of a nonlocal construct introduced by Barma and Dhar in related systems [Phys. Rev. Lett. 73, 2135 (1994)], we circumvent the subdiffusive dynamics and examine close-to-equilibrium aspects of these interfaces by assembling states of much smaller, numerically accessible scales. As a result, roughening exponents, height correlations, and width distributions exhibiting universal scaling functions are evaluated for interfaces virtually grown out of dimers and trimers on large-scale substrates. Dynamic exponents are also studied by finite-size scaling of the spectrum gaps of evolution operators.